# SDR CALA9701309

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 429 & 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER LEADING EDGE SPAR CORRODED AT STA 429.44 AND 484.51.  THE AREAS WERE REPAIRED IAW ECRA 5710-01829.
